MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 889773
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon receipt of the device, the oxygen (o2) sensor failed calibration.There was no patient involvement.
 
Additional Manufacturer Narrative
During laboratory evaluation, the product surveillance technician (pst) connected the electronic patient gas system (epgs) to lab use only (luo) testing equipment.The epgs failed calibration.The o2 sensor was allowed to equilibrate to ambient oxygen in the room and the expected output was 9 - 13 millivolts (mv) but the sensor measured 8.8 mv.The o2 sensor was replaced with a luo o2 sensor which measured 11.3 mv in ambient air.Calibration was successful and the epgs maintained a steady and accurate o2 blend for an hour following calibration.It was determined the o2 sensor was reading too low and did not operate as intended.This complaint is related to (b)(4)/ mfr# 1828100-2024-00045.A second complaint was determined to be created for the newly installed o2 sensor once the sensor failed calibration, the output voltage was found to be low, and the epgs successfully passed calibration with a luo o2 sensor.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson rd
ann arbor, MI 48103
7346634145
MDR Report Key18766227
Report Number1828100-2024-00065
Device Sequence Number20758455
Product Code DTQ
UDI-Device Identifier04250320600725
UDI-Public(01)04250320600725(11)231017(17)250417
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/17/2025
Device Model Number889773
Device Catalogue Number889773
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown